Jump to content

aussieface

Member Since 25 Dec 2012
Offline Last Active Apr 12 2014 08:08 PM

Topics I've Started

Post Accutane Break Out

30 August 2013 - 07:57 AM

Im about 2 months post accutane.

My dose was 20 mgs daily and it went on for nearly 10 months.

Im breaking out all around my nose and on my cheeks.

My skin is still really fragile and red.

Im really pissed off and want to look in the mirror and it be gone but no everyday a new one.

Anyone got any tips.

Please be nice about this ive had a few nasty responses in here and if you feel the need to be nasty then just dont respond.

PS my skin wasn't oily b4 i started treatment.

Cheers


Accutane For Acne/rosacea

25 December 2012 - 08:37 PM

Hey there,
Ive been on Roaccutane since August 2012.
My derm wants me on 20mgs for 12 months.
I just dont think i can do it.

Ive had bad asthma.. Ended up in hospital {drama}
Mood swings. Weight gain {I know just what i need}
Erectile Disfunction {Great}
Extreme joint pain after gym, which has made me shy away from working out.

Really bad insomnia!!!
My derm is like "U need to be on it for 12 months to get a good result" which i think is BS.
Perhaps with Acne/ Rosacea he is right.

Anyone in the same boat.
Im in my 40's and had Acne/Vulgaris in my teens and was on Roaccutane 20 years ago with total remission for 20 years.

Any tips?
Thanks